# SDR AWXA0002017

- Difficulty date: July 17, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Web cracked at BS 708, RBL 25C: Repaired floor beam web at BS 708, RBL 25 IAW AWA ER 15-5715-01195-SS1
